Join the 'Tarceva' group to help and get support from people like you.
We found 42 questions associated with the 'Tarceva' topic.
Posted 21 Jul 2016 by Marmie 47 • 0 answers
My fingers have gotten infected 2 times in the 3 months I have been on Tarceva. I took antibiotics but it came back and more fingers were infected. Does anyone have a remedy that works?
Posted 3 Oct 2015 by Gonzalez63 • 1 answer
I am not taking any other med except for an occasional 600 mg ibuprofen.
Posted 16 Sep 2015 by Munji • 0 answers
Every two week they took out 2litters effusion
Posted 3 May 2015 by prayingforgrammie • 2 answers
My grandma has felt like she's had a bladder infection for the last week. She went to the doctors two days ago to get checked but they said she does not have one. Anyone else have these kind of symptoms? What can she do?
Posted 9 Aug 2014 by berick1001 • 1 answer
... Also in my left hip having pain. Is this a side affect? I can hardly walk because of the pain in my hip and calf of my leg.
Posted 20 Jun 2014 by pegmcc • 1 answer
it is working. Should I continue her on Tarceva? Are there any symptoms that it could be slow to work?
Posted 22 Apr 2014 by rdelestre • 1 answer
I hve been on Tarceva for 6 months now. My oncologist told me we are on the rigfht track. I am suffering of a continus rash in my nose, chicks, and on the upper side of my hands.In top of what I mentiones I have my nose red and I am fellin a constatn feelling of tirenesss, Does any body on Tarceva ...
I am a 61 years old male cancer patient. Have gone trough 36 chemotherapy sessions and for the las 3
Posted 13 Mar 2014 by rdelestre • 1 answer
... months have been in Tarceva, 150mg. Is any body reading this is using Tarceva? I will love, I need to speak to somebody pwalking the same road. Is the is any body?
Posted 3 Feb 2014 by alleb • 1 answer
Posted 16 Aug 2013 by curious76 • 1 answer
Can they both be taken together? one is to treat the brain cancer and the other is to treat the lung cancer. Would there be any severe side effects
Posted 4 Jul 2013 by copp25 • 1 answer
she received chemo and rad for last two years and her onc is recomending tarceva. will this help? How good or bad is tarceva? any help please.
Posted 14 Apr 2013 by hoping2013 • 1 answer
My good friend has been taking tarceva since February for lung cancer. It appears to be working as tumor in lung has shrunk. He is currently experiencing rapid heart rate, shortness of breath and headaches. Are these symptoms related to tarceva?
Posted 23 Jul 2013 by USACANCER • 2 answers
She is eighty and some of my family members do not want her on this medication. My grandmother can't keep anything down not even water and is running a fierce fever when it comes to her pain pills some family members don't even want her own that. This is very stressful . Any information ...
Posted 30 Aug 2013 by expat83 • 1 answer
I have Stage IV adeno cancer in the lungs. After 5-6 months of Xalkiri (due to EGFR) my mets started growing again especially on my hip bones. I also have a met in my head that was reduced with radiation last August but this too is now growing again. The Oco put me on Tarceva now and I'm ...
Posted 28 Jun 2013 by Alfa2 • 1 answer
I need help paying for this medication that I have been taking for the past three years
Ask a Question
Related Condition Support Groups
Tarceva Patient Information at Drugs.com
- Tarceva Information for Consumers
- Tarceva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tarceva (detailed)